alexa Potentiation of warfarin's hypoprothrombinemic effect with miconazole vaginal suppositories.
Biomedical Sciences

Biomedical Sciences

Journal of Biomedical Systems & Emerging Technologies

Author(s): Thirion DJ, Zanetti LA

Abstract Share this page

Abstract A 53-year-old woman being treated for a vaginal yeast infection experienced ecchymosis. Laboratory evaluation revealed a prolonged prothrombin time. It is possible that the bleeding was due to an interaction between warfarin and miconazole. Health care professionals should be aware of the potential for drug interactions with vaginally administered miconazole, especially in women receiving anticoagulation therapy.
This article was published in Pharmacotherapy and referenced in Journal of Biomedical Systems & Emerging Technologies

Relevant Expert PPTs

Relevant Speaker PPTs

Recommended Conferences

Peer Reviewed Journals
 
Make the best use of Scientific Research and information from our 700 + peer reviewed, Open Access Journals
International Conferences 2017-18
 
Meet Inspiring Speakers and Experts at our 3000+ Global Annual Meetings

Contact Us

 
© 2008-2017 OMICS International - Open Access Publisher. Best viewed in Mozilla Firefox | Google Chrome | Above IE 7.0 version
adwords